Alert archive / Michigan / Beach Hazards Statements in 2024
Beach Hazards Statement 1, NWS Gaylord, MI
NWS Gaylord, MI issued this beach hazards statement at May 22, 2024, 3:56 AM EDT for 6 counties in Michigan. It took effect at May 22, 2024, 7:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2024, 3:56 AM EDT (07:56 UTC)
- In effect from
- May 22, 2024, 7:00 AM EDT
- Expired
- May 22, 2024, 9:41 PM EDT
- In force
- 15 hr
- Issued by
- NWS Gaylord, MI
Counties Benzie County, MI, Charlevoix County, MI, Emmet County, MI, Leelanau County, MI, Mackinac County, MI, Manistee County, MI
The radar
The NCL Michigan radar (KAPX), 71 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
072 WHUS43 KAPX 220756 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 356 AM EDT Wed May 22 2024 MIZ016-020-025-031-095-096-098-099-221600- /O.NEW.KAPX.BH.S.0001.240522T1100Z-240523T0400Z/ Emmet-Leelanau-Benzie-Manistee-Western Mackinac-Eastern Mackinac- Beaver Island and surrounding islands-Charlevoix- 356 AM EDT Wed May 22 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...High waves of 3 to 7 feet and strong currents leading to dangerous swimming conditions. * WHERE...Emmet, Leelanau, Benzie, Manistee, Western Mackinac, Eastern Mackinac and Charlevoix Counties, and Beaver Island and surrounding islands. * WHEN...From 7 AM EDT this morning through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. Cold water temperatures in the upper 40s and 50s Fahrenheit will also bring the risk of hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
3 follow-up statements
053 WHUS43 KAPX 221507 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 1107 AM EDT Wed May 22 2024 MIZ016-020-025-031-095-096-098-099-230000- /O.CON.KAPX.BH.S.0001.000000T0000Z-240523T0400Z/ Emmet-Leelanau-Benzie-Manistee-Western Mackinac-Eastern Mackinac- Beaver Island and surrounding islands-Charlevoix- 1107 AM EDT Wed May 22 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High waves of 3 to 7 feet and strong currents leading to dangerous swimming conditions. * WHERE...Emmet, Leelanau, Benzie, Manistee, Western Mackinac, Eastern Mackinac and Charlevoix Counties, and Beaver Island and surrounding islands. * WHEN...From 7 AM EDT this morning through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. Cold water temperatures in the upper 40s and 50s Fahrenheit will also bring the risk of hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
757 WHUS43 KAPX 222001 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 401 PM EDT Wed May 22 2024 MIZ016-020-025-031-095-096-098-099-230400- /O.CON.KAPX.BH.S.0001.000000T0000Z-240523T0400Z/ Emmet-Leelanau-Benzie-Manistee-Western Mackinac-Eastern Mackinac- Beaver Island and surrounding islands-Charlevoix- 401 PM EDT Wed May 22 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...High waves of 3 to 7 feet and strong currents leading to dangerous swimming conditions. * WHERE...Emmet, Leelanau, Benzie, Manistee, Western Mackinac, Eastern Mackinac and Charlevoix Counties, and Beaver Island and surrounding islands. * WHEN...From 7 AM EDT this morning through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. Cold water temperatures in the upper 40s and 50s Fahrenheit will also bring the risk of hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
802 WHUS43 KAPX 230141 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 941 PM EDT Wed May 22 2024 MIZ016-020-025-031-095-096-098-099-230245- /O.CAN.KAPX.BH.S.0001.000000T0000Z-240523T0400Z/ Emmet-Leelanau-Benzie-Manistee-Western Mackinac-Eastern Mackinac- Beaver Island and surrounding islands-Charlevoix- 941 PM EDT Wed May 22 2024 ...BEACH HAZARDS STATEMENT IS CANCELLED... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this beach hazards statement went out at May 22, 3:52 AM EDT, 4 minutes earlier. Its key messages:
- Thunderstorms linger into the morning hours.
- High swim risk across most Lake Michigan counties.
- Showers in the eastern U.P. Thursday.
Area forecast discussion, May 22, 3:52 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
352 AM EDT Wed May 22 2024
.KEY MESSAGES...
- Thunderstorms linger into the morning hours.
- High swim risk across most Lake Michigan counties.
- Showers in the eastern U.P. Thursday.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 349 AM EDT Wed May 22 2024
Pattern Synopsis:
Potent shortwave troughing will continue to lift across the northern
Great Lakes over Ontario today as broader troughing settles over
most of the north-central CONUS. This system will become
increasingly vertically stacked with time as the associated sub-
990mb surface cyclone pivots from the Upper Midwest into Ontario
later today.
Forecast Details:
Thunders linger into the morning hours -- Multiple thunderstorm line
segments continue to work across northern Michigan and the Great
Lakes waters. These storms are expected to sustain themselves over
the next several hours into the morning amidst elevated instability
on the order of 500-1,000 J/kg and strong shear in excess of 40 kts.
This environment will continue to support strong thunderstorms
capable of gusty winds and small hail. Most storms will track across
areas that have already been convectively overturned so far tonight,
giving low confidence in severe wind gusts reaching the surface with
any storms -- although a non-zero severe threat still remains,
including any storms along/out ahead of remnant outflow boundaries.
Storm chances will diminish into mid/late morning as favorable
forcing becomes increasingly displaced from northern Michigan.
Otherwise, a short break in precip chances may materialize before
additional scattered showers return to the eastern U.P. into this
evening.
High swim risk for most Lake Michigan counties -- Southwest to south-
southwest winds around 15 kts with gusts between 20-30 kts will
bring a high swim risk to most Lake Michigan counties today due to
dangerous waves and currents. The exceptions will be Grand Traverse
and Antrim counties as Grand Traverse Bay will be sheltered from
strongest winds/waves, and is expected to remain below criteria.
Regardless of swim risk for your area, cold water temperatures in
the upper 40s and 50s Fahrenheit will still bring the risk of
hypothermia for those in the water without proper
equipment/protection.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 349 AM EDT Wed May 22 2024
Pattern Synopsis / Forecast:
Cutoff low set to be slowly moving east from Hudson Bay on Thursday
as ridging begins to intrude into the Great Lakes. Weak wave riding
progressive flow regime coupled with lingering moisture in
conjunction with the departing low will be enough to spark some
diurnal showers across eastern upper through the afternoon on
Thursday. Lesser moisture concentration and aggressive mixing should
erode most shower chances across northern lower. Ridging axis moves
overhead for Friday, with southerly flow dominating. Result will be
a return of summer like warmth as highs rocket back into the upper
70s and lower 80s (perhaps mid 80s for some). Next rain chances show
up as shortwave trough and associated surface low pass through Lake
Superior Friday night into Saturday morning. On its heels, another
wave passes into the Great Lakes Sunday into Monday. Current
thinking is that this wave stays well to the south and we hold on
the drier side of things.
Primary Forecast Concerns:
Thursday Showers in the Eastern Yoop: Diurnal instability progged at
several hundred joules should be able to generate some showers in
the eastern Yoop Thursday afternoon with the help of a subtle
perturbation passing through the upper Great Lakes. Unidirectional
flow and some speed shear creates more of a linear hodograph.
Outflow dominant showers and some thunder appear possible, and
perhaps a storm approaches marginally severe status at peak heating.
Primary hazards will be gusty winds and small hail.
Weekend Outlook: Warm temperatures expected Friday as ridging moves
overhead with southerly flow. Given 850mb temps in the low to mid
teens Celsius and good mixing, should be enough to rocket temps well
into the 80s across northern lower and low-to-mid 70s in the eastern
Yoop. Quick moving area of low pressure passes into Lake Superior
Friday night, and its attendant cold frontal boundary is progged to
bring about some scattered showers into the overnight hours Friday
night. Given the efficiency of mixing Friday, might make instability
hard to come by, so not a lot of stock being put into this rain
chance. Big story will be the more seasonable air in its wake, with
highs falling back into the 60s and 70s for the remainder of the
holiday weekend. Presence of high pressure could lead to some pretty
aggressive diurnal cooling responses in the overnight hours this
weekend, so may need to watch for an outside frost / freeze threat
if clear skies can accompany decoupling winds. Larger system set to
pass to the south to close out the holiday weekend. Dry northerly
flow from high pressure over Ontario should stunt northward advance
of rainfall associated with this system, so my inkling is that the
rest of the holiday weekend probably holds dry, save for perhaps a
shower or two near Saginaw Bay Sunday night into Monday owing to
their closer proximity to the passing low. All in all, definitely a
much drier weekend than not.
&&
.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 202 AM EDT Wed May 22 2024
Thunderstorms will work across areas near the Lake Michigan
shoreline and eastern upper over the next several hours, and
continue to push inland. Strong wind gusts of 40-50+ kts and small
hail will be possible with these storms. Storms look to diminish
later Wednesday morning. LLWS is also expected at TAF sites into
this morning with winds quickly increasing in magnitude just off the
surface. MVFR CIGS look to set in for a time across most TAF sites
this morning into early afternoon. Southwest winds of 10-15 kts will
gust to 20-30 kts at times through this afternoon before diminishing
this evening. A return to VFR conditions is anticipated this
afternoon through the end of the issuance period.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from 7 AM EDT this morning through
this evening for MIZ016-020-025-031-095-096-098-099.
MARINE...Small Craft Advisory from 8 AM this morning to 10 PM EDT this
evening for LHZ345>349.
Small Craft Advisory until midnight EDT tonight for LMZ323-341-
342-344>346.
Small Craft Advisory until 8 PM EDT this evening for LSZ321-
322.
&&
SHORT TERM...DJC
LONG TERM...HAD
AVIATION...DJCHazardous weather outlook, May 21, 9:21 PM EDT, 6 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 921 PM EDT Tue May 21 2024 MIZ016>018-020>036-041-042-086>088-095>099-230130- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 921 PM EDT Tue May 21 2024 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Tonight. A strong to severe line of storms is possible from 11 pm tonight until 4 am Wednesday, especially along and just inland of the Lake Michigan shoreline. The primary hazard will be damaging winds, with large hail and a tornado or two also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-230130- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 921 PM EDT Tue May 21 2024 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Tonight. A strong to severe line of storms is possible late this evening into tonight, especially across Lake Michigan. The primary hazard will be damaging winds, with large hail and a waterspout or two also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight. For more information visit http://weather.gov/gaylord.
In the hours before
Special weather statement, May 22, 12:22 AM EDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1222 AM EDT Wed May 22 2024
MIZ098-220515-
Beaver Island and surrounding islands MI-
1222 AM EDT Wed May 22 2024
...STRONG THUNDERSTORMS WILL IMPACT BEAVER ISLAND THROUGH 115 AM
EDT...
At 1221 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southeast of Garden to 25 miles north
of Sleeping Bear Point to 10 miles west of Empire. Movement was
northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Saint James On Beaver Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4580 8572 4581 8566 4587 8560 4583 8542
4585 8539 4584 8526 4583 8525 4579 8525
4574 8533 4573 8545 4560 8545 4556 8549
4554 8553 4554 8563 4556 8567 4566 8567
4568 8574 4573 8576
TIME...MOT...LOC 0421Z 227DEG 50KT 4568 8628 4527 8619 4480 8628
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GILLENSpecial weather statement, May 22, 12:41 AM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Gaylord MI
1241 AM EDT Wed May 22 2024
MIZ086-095-096-220545-
Western Chippewa MI-Eastern Mackinac MI-Western Mackinac MI-
1241 AM EDT Wed May 22 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MACKINAC COUNTY
THROUGH 145 AM EDT...
At 1241 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chapel Lake to 23 miles southwest of Saint
James On Beaver Island to 7 miles north of Glen Arbor. Movement was
northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Curtis, Brevort, Corinne, Epoufette, Garnet, Naubinway, Gilchrist,
Engadine, Rexton, Gould City, Manistique Lake, Batty Doe Lake,
Garfield Township, and Loon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4596 8499 4596 8502 4598 8505 4601 8516
4601 8523 4605 8533 4604 8546 4605 8549
4593 8564 4594 8588 4596 8591 4597 8586
4624 8586 4625 8524 4651 8524
TIME...MOT...LOC 0441Z 234DEG 48KT 4651 8637 4551 8590 4501 8593
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GILLENLocal storm report, May 22, 1:10 AM EDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
110 AM EDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM Tstm Wnd Gst 1 NNE Leland 45.02N 85.76W
05/22/2024 M46 MPH LMZ344 MI Mesonet
Mesonet station XLEL Leland Harbor.
&&
SJCSpecial weather statement, May 22, 1:34 AM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Gaylord MI
134 AM EDT Wed May 22 2024
MIZ020-025-026-031-220615-
Leelanau MI-Manistee MI-Grand Traverse MI-Benzie MI-
134 AM EDT Wed May 22 2024
...STRONG THUNDERSTORMS WILL IMPACT LEELANAU...BENZIE...WESTERN GRAND
TRAVERSE AND CENTRAL MANISTEE COUNTIES THROUGH 215 AM EDT...
At 134 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elberta to 6 miles east of Eastlake.
Movement was northeast at 65 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Traverse City, Leland, Frankfort, Thompsonville, Empire, Beulah,
Grand Traverse Light, Sleeping Bear Point, Arcadia, Bingham, Glen
Arbor, Suttons Bay, Northport, Benzonia, Kaleva, Cedar, Onekama,
Elberta, Honor, and Bear Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4456 8627 4466 8630 4475 8622 4478 8613
4488 8611 4495 8604 4494 8602 4500 8595
4498 8584 4520 8566 4525 8555 4523 8551
4468 8557 4451 8578 4451 8582 4447 8582
4417 8619 4445 8630
TIME...MOT...LOC 0534Z 208DEG 58KT 4458 8631 4423 8617
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GILLENLocal storm report, May 22, 2:56 AM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Gaylord MI
256 AM EDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM Tstm Wnd Gst 1 SW Frankfort 44.63N 86.25W
05/22/2024 M38 MPH LMZ346 MI C-Man Station
Mesonet station XFLT Frankfort Light.
&&
JZSpecial weather statement, May 22, 3:17 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Gaylord MI
317 AM EDT Wed May 22 2024
MIZ016>018-022-023-220800-
Otsego MI-Cheboygan MI-Montmorency MI-Presque Isle MI-Emmet MI-
317 AM EDT Wed May 22 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN PRESQUE ISLE...
CHEBOYGAN...NORTHEASTERN OTSEGO...SOUTHEASTERN EMMET AND NORTHWESTERN
MONTMORENCY COUNTIES THROUGH 400 AM EDT...
At 316 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pleasant View to Chester Township.
Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cheboygan, Onaway, Pellston, Indian River, Conway, Aloha, Alanson,
Ocqueoc, Vanderbilt, Wolverine, Millersburg, Tomahawk Creek Flooding,
Aloha State Park, Sparr, Reasoners Corner, Cheboygan State Park,
Pleasant View, Burt Lake, Alverno, and Mullet Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4496 8458 4521 8474 4529 8474 4529 8480
4555 8497 4576 8469 4564 8417 4521 8401
TIME...MOT...LOC 0716Z 238DEG 42KT 4552 8487 4493 8454
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DippmanThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 11:37 PM EDT | Special Marine Warning | APX | 113 min | |
| May 22, 12:15 AM EDT | Special Weather Statement | APX | Benzie | 45 min |
| May 22, 12:22 AM EDT | Special Weather Statement | APX | Charlevoix | 53 min |
| May 22, 12:25 AM EDT | Special Marine Warning | APX | 65 min | |
| May 22, 12:41 AM EDT | Special Weather Statement | APX | Mackinac | 64 min |
| May 22, 1:34 AM EDT | Special Weather Statement | APX | Benzie | 41 min |
| May 22, 2:04 AM EDT | Special Marine Warning | APX | 26 min | |
| May 22, 2:20 AM EDT | Special Marine Warning | APX | 40 min | |
| May 22, 3:17 AM EDT | Special Weather Statement | APX | Cheboygan, Otsego | 43 min |
Nearby
Beach Hazards Statements in Michigan, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.